# SDR DALA201804302899

- Difficulty date: April 28, 2018
- Submitted: April 30, 2018
- Operation: Air carrier
- Aircraft: N392DA
- Make and model: Boeing 737832
- Aircraft serial: 30561
- Aircraft time: 58,450 hours, 22,734 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 277
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND AN ELONGATED SCREW HOLE ON THE FLOOR SUPPORT BS 277, RBL 20.  MAINTENANCE REPAIRED THE FLOOR SUPPORT IAW ER/A 568161-14, REV ORIG,  AND ETI-37-18-378, REV 2.
